Ask The Doctor > Questions & Answers > Blisters under my lips from overusing Vaseline what do I do?

Blisters under my lips from overusing Vaseline what do I do?

Patient: So I always get chapped lips Around winter. I aPplied a bunch of Vaseline on my lips for about a week then one morning I woke up and my lips were worse like blisters under and on the corner of my lip but their was nothing in them kinda like the Vaseline burned blisters in my lips. I don’t know what to use or what it is ? Please help

 

 

Doctor: Thank you for your question. Although petroleum gel is a relatively inert substance, and is hypoallergenic. It can becom e contaminated with bacteria and when applied to the lips or sensitive areas, it can irritate the the skin. You may need to have your lips examined by a doctor and be prescribed a topical corticosteroid cream to treat this inflammation. Please see your doctor.Thank you for choosing AskTheDoctor.com for your medical question.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment